# SDR CALA2024112901354

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 92,281 hours, 10,999 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.     DB PSEU 2 (L2) DB PSEU 2 (R2) FOUND NO ACTIVE FAULT,OPS CKD OK REF AMM52-11-26-740-801.   FOUND MESSAGE 52-11300 AND 52-12090  IN PRESENT LEG FAULT. REF FIM 52-11 TASK 805 AND  52-11 TASK 809, FAULT IS NOT ACTIVE. STATUS MESSAGE NOT PRESENT. OK TO CONTINUE.
